Alert archive / Tennessee / River Flood Advisories in 2015
River Flood Advisory 3, NWS Nashville, TN
NWS Nashville, TN issued this river flood advisory at Feb 22, 2015, 7:04 AM CST for Montgomery County, Tennessee. It was in force for 31 hr.
The area
The counties it named.
The facts
- Issued
- Feb 22, 2015, 7:04 AM CST (13:04 UTC)
- Expired
- Feb 23, 2015, 2:00 PM CST
- In force
- 31 hr
- Issued by
- NWS Nashville, TN
County Montgomery County, TN
The radar
The Ft Campbell radar (KHPX), 28 km from the middle of the area, began a volume at 13:08 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Cumberland River at Clarksville (CKVT1).
- Action stage
- 40 ft
- Minor stage
- 46 ft
- Moderate stage
- 50 ft
- Major stage
- 55 ft
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 03436500, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
What forecasters said that day
The local office's own words before this river flood advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Nashville, TN wrote its last area forecast discussion before this river flood advisory went out at Feb 22, 6:03 AM CST, 1 hour 1 minute earlier.
Area forecast discussion, Feb 22, 6:03 AM CST, 1 hour 1 minute before
AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE NASHVILLE TN 603 AM CST SUN FEB 22 2015 .UPDATE...FOR 12Z AVIATION DISCUSSION. && .AVIATION...12Z AVIATION DISCUSSION. BECAUSE OF ASOS OBS UNAVAILABLE AT CSV...AMD NOT SKED CSV THRU 23/12Z. NO SIGNIFICANT LOW LEVEL CEILING EROSIONS ANTICIPATED...AS LOW LEVEL MOISTURE SHOULD PERSISTS THRU 23/12Z ALSO. EXPECT A GRADUAL RISE TO LIFR TO IFR CEILINGS THRU 23/12Z AS THE LOWEST LEVEL OF MOISTURE MIXES OUT AS NLY WINDS STREGTHEN FROM AROUND 5 KTS TO 10 TO 15 KTS BY 23/12Z. && .PREV DISCUSSION.../ISSUED 329 AM CST SUN FEB 22 2015/ DISCUSSION... SHORT TERM(TODAY THRU TUES NT)... RAINFALL HAS ENDED ACROSS THE MID STATE BUT LOW LEVEL MOISTURE IS EXPECTED TO CONTINUE. LIFT WILL BE VERY WEAK SO WILL JUST INCLUDE A CHANCE OF DRIZZLE FOR TODAY. AS FOR THE FLOOD WATCH...SOME OF OUR RIVER POINTS AND STREAMS ARE STILL IN QUESTION AND THUS WILL KEEP THE FLOOD WATCH GOING UNTIL AT LEAST 12Z. WE WILL PROBABLY EXTEND THAT AS WE APPROACH 6 AM LATER THIS MORNING. AREAS OF FOG...SOME FREEZING FOG NORTH...WILL BE POSSIBLE INTO EARLY MORNING. OTHERWISE...OVER THE NEXT 48 TO 72 HOURS...SEVERAL GULF SYSTEMS WILL PASS ALONG THE DEEP SOUTH. SOME OF THE MOISTURE COULD GET INTO OUR AREA TONIGHT SO WE WILL INCLUDE LOW CHANCE OF SNOW. CERTAINLY...A VERY MILD NUISANCE COMPARED TO WHAT WE HAVE BEEN THROUGH. FOR TEMPERATURES OVER THE NEXT FEW DAYS...A COLD PATTERN WILL BE WITH US ONCE AGAIN. WITH THE GULF SYSTEMS PASSING WELL TO OUR SOUTH...AN OVERALL NORTHERLY SFC FLOW WILL BE ENFORCED AS CANADIAN HIGH PRESSURE CONTINUES TO EXERT ITS INFLUENCE ACROSS A LARGE SNOW PACK COVERED AREA TO OUR NORTH. LONG TERM(WED THRU SAT)... 00Z SUN CONSENSUS MODEL RUNS ALL IN ALL ADVERTISING SIMILAR TO THE 00Z SAT CONSENSUS MODEL RUNS WITH THE NEXT CHANCE OF PCPN BEING THIS UPCOMING WEEKEND...AS INCREASED MOISTURE AND AN UPPER LEVEL DISTURBANCE MOVES ACROSS THE MID STATE. TEMPS STILL EXPECTED TO BE BELOW NORMAL WITH A WARM UP TOWARD THE WEEKEND AS UPPER LEVEL FLOW BECOMES MORE SWLY PRONOUNCED...BUT STILL TEMPS EXPECTED A FEW DEGREES BELOW SEASONAL NORMAL VALUES EVEN THEN. THE COLDEST TEMPS ARE EXPECTED ON FRI MORNING...MAINLY IN THE TEENS...AS INFLUENCES OF UPPER MIDWEST/CANADIAN HIGH PRESSURE BASED SYSTEM WORKS INTO MID STATE. BELIEVE THAT THERE MAY BE A SLIGHT CHANCE OF A RAIN/SNOW MIXTURE FRI EVENING...TRANSITIONING TO A SLIGHT CHANCE OF SNOW AFTER MIDNIGHT FRI NIGHT...THEN TRANSITIONING QUICKLY INTO A CHANCE OF RAIN ON SAT. THIS PATTERN OF AN EVENING MIX...TO AFTER MIDNIGHT SNOW...TO RAIN IS EXPECTED SAT NIGHT...SUN...AND EVEN INTO SUN NIGHT. && .OHX WATCHES/WARNINGS/ADVISORIES... FLOOD WATCH UNTIL NOON CST TODAY FOR TNZ005>011-023>034-056>066- 075-077>080. && 31
Hazardous weather outlook, Feb 22, 5:24 AM CST, 1 hour 40 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NASHVILLE TN 524 AM CST SUN FEB 22 2015 TNZ005>011-023>034-056>066-075-077>080-231100- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN- 524 AM CST SUN FEB 22 2015 ...FLOOD WATCH IN EFFECT UNTIL NOON CST TODAY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. SOME PATCHY FREEZING FOG IS POSSIBLE FOR LOCATIONS MAINLY ALONG AND WEST OF INTERSTATE 65 THROUGH THE MID MORNING HOURS. WET AND SLUSHY ROAD CONDITIONS CONTINUE THIS MORNING...AND WITH TEMPERATURES APPROACHING FREEZING IN SOME LOCATIONS...BLACK ICE DEVELOPMENT IS POSSIBLE THROUGH THE MORNING HOURS. A FLOOD WATCH CONTINUES THROUGH NOON TODAY ACROSS MOST OF MIDDLE TENNESSEE DUE TO RAINFALL EXPERIENCED YESTERDAY ALONG WITH THE INFLUENCES OF MELTING ICE AND SNOW. MORE INFORMATION IS AVAILABLE ON THE INTERNET AT WEATHER.GOV OR BY LISTENING TO NOAA WEATHER RADIO. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTERS AND LOCAL EMERGENCY MANAGEMENT OFFICIALS ARE ENCOURAGED TO REPORT ANY ADDITIONAL FLOODING TO THE NATIONAL WEATHER SERVICE IN NASHVILLE. TNZ093>095-231100- WAYNE-LAWRENCE-GILES- 524 AM CST SUN FEB 22 2015 THIS HAZARDOUS WEATHER OUTLOOK IS FOR MIDDLE TENNESSEE. .DAY ONE...TODAY AND TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. 31
In the hours before
Special weather statement, Feb 22, 1:15 AM CST, 5 hours 49 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE NASHVILLE TN 115 AM CST SUN FEB 22 2015 TNZ005>011-023>034-056>066-075-077>080-093>095-221700- STEWART-MONTGOMERY-ROBERTSON-SUMNER-MACON-CLAY-PICKETT-HOUSTON- HUMPHREYS-DICKSON-CHEATHAM-DAVIDSON-WILSON-TROUSDALE-SMITH- JACKSON-PUTNAM-OVERTON-FENTRESS-PERRY-HICKMAN-LEWIS-WILLIAMSON- MAURY-MARSHALL-RUTHERFORD-CANNON-DE KALB-WHITE-CUMBERLAND-BEDFORD- COFFEE-WARREN-GRUNDY-VAN BUREN-WAYNE-LAWRENCE-GILES- INCLUDING THE CITIES OF...DOVER...CLARKSVILLE...SPRINGFIELD... GALLATIN...LAFAYETTE...CELINA...BYRDSTOWN...ERIN...WAVERLY... DICKSON...ASHLAND CITY...NASHVILLE...LEBANON...MOUNT JULIET... HARTSVILLE...CARTHAGE...GAINESBORO...COOKEVILLE...LIVINGSTON... JAMESTOWN...LOBELVILLE...CENTERVILLE...HOHENWALD...FRANKLIN... BRENTWOOD...COLUMBIA...LEWISBURG...MURFREESBORO...WOODBURY... SMITHVILLE...SPARTA...CROSSVILLE...SHELBYVILLE...TULLAHOMA... MANCHESTER...MCMINNVILLE...ALTAMONT...SPENCER...WAYNESBORO... LAWRENCEBURG...PULASKI 115 AM CST SUN FEB 22 2015 ...SLICK ROADS EXPECTED TO DEVELOP AGAIN THIS MORNING... AS TEMPERATURES ARE EXPECTED TO DROP INTO THE UPPER 20S TO LOWER 30S AS THE EARLY MORNING HOURS PROGRESS...WET AND SLUSHY ROADS FROM THE MELTED ICE AND SNOW WILL REFREEZE THIS MORNING...CAUSING SLICK ROADWAYS. MOTORISTS ARE ENCOURAGED TO EXERCISE CAUTION WHEN TRAVELING THROUGH SUNDAY MORNING. IN ADDITION TO THE POTENTIAL FOR BLACK ICE...PATCHY FREEZING FOG MAY ALSO DEVELOP. VISIBILITIES MAY DROP BELOW ONE MILE AT TIMES AND MAY ALSO RESULT IN A THIN GLAZE OF ICE ON ELEVATED AND METAL SURFACES. TEMPERATURES WILL WARM ABOVE FREEZING BY ACROSS THE ENTIRE MID STATE BY NOON ON SUNDAY. 31
The office that day
Everything else NWS Nashville, TN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 21, 6:15 PM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 10 hr |
| Feb 21, 9:07 PM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 8 more | 6 hr |
| Feb 21, 9:47 PM CST | River Flood Warning | OHX | Cheatham | 24 hr |
| Feb 21, 10:30 PM CST | River Flood Warning | OHX | Hickman | 14 hr |
| Feb 22, 2:55 AM CST | Areal Flood Advisory | OHX | Cheatham, Davidson, Dickson, Hickman, Houston, Humphreys and 10 more | 9 hr |
| Feb 22, 3:41 AM CST | Areal Flood Advisory | OHX | Bedford, Cannon, Clay, Coffee, Cumberland, Davidson and 16 more | 8 hr |
| Feb 22, 3:57 AM CST | Areal Flood Advisory | OHX | Hickman, Lewis, Maury, Perry, Williamson | 8 hr |
| Feb 22, 4:26 AM CST | River Flood Advisory | OHX | Perry | 36 hr |
| Feb 22, 4:39 AM CST | River Flood Advisory | OHX | Davidson, Williamson | 27 hr |
| Feb 22, 7:16 AM CST | River Flood Advisory | OHX | Montgomery, Robertson | 12 hr |
| Feb 22, 7:25 AM CST | River Flood Advisory | OHX | Hickman | 51 hr |
| Feb 22, 7:32 AM CST | River Flood Warning | OHX | Perry | 45 hr |
| Feb 22, 7:48 AM CST | River Flood Advisory | OHX | Giles | 23 hr |
Nearby
River Flood Advisories in Tennessee, 2015Every river flood advisory in 2015
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.